MAUDE Adverse Event Report: ARTHREX, INC. APSII CONTROL CONSOLE; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. APSII CONTROL CONSOLE; POWERED SURG ORTHOPEDIC INSTR
Model Number APSII CONTROL CONSOLE
Medical Device Problem Code Electromagnetic Interference (1194)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/19/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the shaver was used during surgery when patient got cardiac arrhythmia.Surgeon stopped the shaver.When the surgeon used the shaver again, the cardiac arrhythmia occurred again with the patient.After second use the surgeon was finished with usage of the shaver and therefore he didn´t need to change the shaver.The patient is well.It was not necessary to switch the surgical technique or do a second surgery.***update swit 15-dec-2020: the arthrex shaver ar-8330f only influenced the ecg device in the display of conduction.The patient did not have any arrhythmias at any time.The shaver in question was replaced during the surgery.With the replacement device, there was no further change on the ecg monitor.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.(no problem found) the evaluation did not identify any issues relevant to the reported event.

Brand Name
APSII CONTROL CONSOLE
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18703689
Report Number1220246-2024-00959
Device Sequence Number7396163
Product Code HWE
UDI-Device Identifier00888867043138
UDI-Public00888867043138
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K932699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPSII CONTROL CONSOLE
Device Catalogue NumberAR-8300
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2020
Initial Report FDA Received Date02/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown